# SDR CNMA20090149

- Difficulty date: May 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 54,614 hours, 18,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1493
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT STA 1493 524L AND 25-L EXTERIOR SKIN.  CUT OUT DAMAGED AREA OF EXTERIOR SKIN STA 1493 STR 24L AND 25L.  FABRICATED REPAIR PARTS AND INSTALL IAW SRM 53-00-01, FIG 201, REPAIR  NR 4.
